Leucaniodes Prout, 1922

FAMILY Geometridae
SUBFAMILY Geometrinae
AUTHORProut, 1922
STATUSGenus
PUBLICATIONProut L. B. 1922b. Some new Geometridae and Dioptidae in the Joicey collection. - Bulletin of the Hill Museum 1(2):252–269.
PAGINATION 255 Bhl
COMMENTSType species: Leucaniodes periconia Prout, 1922. Bulletin of the Hill Museum 1(2): 255–256. By original designation and monotypy.

Species

NAME AUTHOR STATUS PUBLICATION
periconia Prout L. B., 1922 Species Prout L. B. 1922b. Some new Geometridae and Dioptidae in the Joicey collection. - Bulletin of the Hill Museum 1(2):252–269.